Algebro-geometric solutions of (2 + 1)-dimensional coupled modified Kadomtsev-Petviashvili equations

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

19 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)337-348
Journal / PublicationJournal of Mathematical Physics
Volume41
Issue number1
Publication statusPublished - Jan 2000

Abstract

New (2 + 1)-dimensional integrable coupled modified Kadomtsev-Petviashvili (mKP) equations are proposed with the help of known (1 + 1)-dimensional soliton equations. The (2 + 1)-dimensional coupled mKP equations are decomposed into systems of solvable ordinary differential equations. The Abel-Jacobi coordinates are introduced to straighten the flows, from which new algebro-geometric solutions of the (2 + 1)-dimensional mKP equation and algebro-geometric solutions of the (2 + 1)-dimensional coupled mKP equations are obtained in terms of the Riemann theta functions. © 2000 American Institute of Physics.